# SDR 2003F00097

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Aircraft time: 64,462 hours, 18,571 cycles
- Engine: Rroyce RB211*
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 2463
- Part serial: 2060
- Condition: Inoperative
- Location: Evac Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC WARNING PANEL AT L1 DOOR HAS NO TONE DURING TEST.  REMOVED AND REPLACED EVAC WARNING PANEL AT L1 DOOR.
